| Catalog Number |
07K62-30 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.On (b)(6) 2024, sid (b)(6) was a short sample and initially gave a sampling error (on alinity (b)(6), then the sample was run on another instrument (on architect isr51888) and the result was 0.0315 miu/l.On (b)(6) 2024, another sample with more volume from the same patient (sid (b)(6) was tested and the result was 4.64 miu/l, which is consistent with patients previous and results.Reference interval for tsh 0.40 - 4.00 miu/l.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends regarding commonalities for complaint lot.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 56173ud00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 56173ud00 was identified.
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.On (b)(6) 2024, sid (b)(6) was a short sample and initially gave a sampling error (on alinity (b)(6)), then the sample was run on another instrument (on architect isr51888) and the result was 0.0315 miu/l.On (b)(6) 2024, another sample with more volume from the same patient (sid (b)(6)) was tested and the result was 4.64 miu/l, which is consistent with patients previous and results.Reference interval for tsh 0.40 - 4.00 miu/l.No impact to patient management was reported.